# SDR REXA2016082701695

- Difficulty date: August 27, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128, LBL 18 VERTICAL BEAM IS CRACKED AT THE LOWER O/B RADIUS.  REPAIRED IAW REO 601R-53-41-889 REV. A, REO 601R-53-41-056 REV. F AND SRM 51-42-06.
